The change of life really hit me hard and I needed the medicine. It has been 4 years now taking it and I would really like to know how to get off of it. My doctor told me it would be a hard one to get off of but I really would like to see if I need it anymore. Please let me know how to stop taking them if someone knows. Thank you, Yvonne
Talk again with your doctor. You could suggest a short period off HRT to see if you still need it (especially if you have no symptoms).
Some women do not notice any symptoms if they stop HRT abruptly, while others may experience a recurrence of symptoms such as hot flushes and sweats. These usually go after a few months. If they do not you may need to resume treatment. Some experts suggest that HRT should be gradually reduced rather than stopped abruptly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Posted 27 Aug 2015 • 1 answer
Ethinyl Estradiol/Norethindrone - I just started taking Blisovi 24 Fe this month and am on day 2 of?
Posted 8 Jun 2016 • 0 answers
Posted 29 Jun 2016 • 0 answers
Ethinyl Estradiol/Norethindrone - I used to be on Yaz then started this pill about 4 months ago. My?
Posted 14 Dec 2016 • 0 answers